About this Journal Submit a Manuscript Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 364251, 7 pages
http://dx.doi.org/10.1155/2013/364251
Research Article

Solutions of Nonlocal -Laplacian Equations

1Faculty of Economics and Administrative Sciences, Batman University, 72000 Batman, Turkey
2Faculty of Education, Bayburt University, 69000 Bayburt, Turkey

Received 5 March 2013; Accepted 10 September 2013

Academic Editor: William E. Fitzgibbon

Copyright © 2013 Mustafa Avci and Rabil Ayazoglu (Mashiyev). This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mustafa Avci and Rabil Ayazoglu (Mashiyev), “Solutions of Nonlocal -Laplacian Equations,” International Journal of Partial Differential Equations, vol. 2013, Article ID 364251, 7 pages, 2013. doi:10.1155/2013/364251